Tohoku Mathematical Journal

Rings having dominant modules

Toyonori Kato

Full-text: Open access

Article information

Source
Tohoku Math. J. (2), Volume 24, Number 1 (1972), 1-10.

Dates
First available in Project Euclid: 4 May 2007

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1178241584

Digital Object Identifier
doi:10.2748/tmj/1178241584

Mathematical Reviews number (MathSciNet)
MR0320071

Zentralblatt MATH identifier
0236.16021

Subjects
Primary: 16A50

Citation

Kato, Toyonori. Rings having dominant modules. Tohoku Math. J. (2) 24 (1972), no. 1, 1--10. doi:10.2748/tmj/1178241584. https://projecteuclid.org/euclid.tmj/1178241584


Export citation

References

  • [1] G. AZUMAYA, Completely faithful modules and self-injective rings, Nagoya Math. J., 27 (1966), 697-708.
  • [2] H. BASS, The Morita theorems, University of Oregon, Lecture notes 1962
  • [3] H. CARTAN AND S. EILENBERG, Homological algebra, Princeton, University Press 1956
  • [4] R. R. COLBY AND E. A. RUTTER, Jr., Semi-primary QF-3 rings, Nagoya Math. J., 3 (1968), 253-258.
  • [5] J. P. JANS, Duality in Noetherian rings, Proc. Amer. Math. Soc, 12(1961), 829-835
  • [6] T. KATO, Torsionless modules, Thoku Math. J., 20(1968), 234-243
  • [7] T. KATO, Rings of dominant dimension ^ 1, Proc. Japan Acad., 44(1968), 579-584
  • [8] T. KATO, Rings of Z7-dominant dimension ^ 1, Thoku Math. J., 21(1969), 321-327
  • [9] T. KATO, Dominant modules, J. Algebra, 14 (1970), 341-349
  • [10] T. KATO, [/-dominant dimension and [/-localization, Unpublished
  • [11] J. LAMBEK, On Utumi's ring of quotients, Canad. J. Math., 15(1963), 363-370
  • [12] K. MORITA, Adjoint pairs of functors and Frobenius extensions, Sci. Rep. Tokyo Kyoik Daigaku, Sect. A9, No. 205(1965), 40-71.
  • [13] K. MORITA, Duality in QF-3 rings, Math. Z., 108(1969), 237-252
  • [14] K. MORITA, Localizations in categories of modules, Math. Z., 114(1970), 121-144
  • [15] K. MORITA, Noetherian QF-3 rings and two-sided quasi-Frobenius maximal quotien rings, Proc. Japan Acad., 46(1970), 837-840.
  • [16] T. ONODERA, Koendlich erzeugte Moduln und Kogeneratoren, To appear
  • [17] H. TACHIKAWA, On left QF-3 rings, Pacific J. Math., 32(1970), 255-268
  • [18] H. TACHIKAWA, On splitting of module categories, Math. Z., 111(1969), 145-150
  • [19] U. UTUMI, On quotient rings, Osaka Math. J., 8(1956), 1-18